# SDR IPXA2018092104184

- Difficulty date: August 4, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141U536011
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR WEB IN THE MAIN DECK, FLOOR STRUCTURE AT BS 520, NEAR RBL 80.  REPAIRED IAW EO B747-5310-69945-A.
